MathSciNet Relay Station
MathSciNet bibliographic data
MR2957779 60F15
Wang, Xuejun; Li, Xiaoqin; Yang, Wenzhi; Hu, Shuhe On complete convergence for arrays of rowwise weakly dependent random variables. Appl. Math. Lett. 25 (2012), no. 11, 1916–1920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement